# SDR SWAA2022080124901

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-372705 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 11-APR-23.;[02] TOOL USED PN NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] REPAIRED INSPAR RIB AT STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVUDUAL SIGNOFF BELOW.;[04] REPAIRED INSPAR RIB AT STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVUDUAL SIGNOFF BELOW.RII ITEM
